MAUDE Adverse Event Report: LIFE SPINE, INC. AVATAR; PEDICLE SCREW SYSTEM

LIFE SPINE, INC. AVATAR; PEDICLE SCREW SYSTEM
Model Number 7265-40-55
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/29/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
After inventory was received back from the distributor it was identified that there was a locking cap returned that wasn't a life spine product and it is believed that caused the issue of cold fusion.It is unknown why the screws were placed not optimal for the surgeon as the driver was not returned but the taps were and they dont have an signs of issue.
 
Event or Problem Description
Screws were not placed in a position optimal to physician, one tower broke at the designated area to soon due to too much force on rod and cap.Cap cold welded to driver.System was removed and replaced with a different system.

Brand Name
AVATAR
Common Device Name
PEDICLE SCREW SYSTEM
Manufacturer (Section D)
LIFE SPINE, INC.
13951 s. quality drive
huntley IL 60142
MDR Report Key11254145
Report Number3004499989-2021-00001
Device Sequence Number19702318
Product Code MNH
UDI-Device Identifier00190837001155
UDI-Public00190837001155
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K151196
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number7265-40-55
Device Catalogue Number7265-40-55
Device Lot NumberIU09
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/29/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age63 YR